# SDR AALA202312118454

- Difficulty date: December 9, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A320*
- Aircraft serial: 3924
- Aircraft time: 48,684 hours, 18,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4R DOOR FLASHLIGHT INOPERATIVE. REPLACED BATTERY 4R DOOR FLASHLIGHT PER AMM 25-60-00.
